Well, I find something that works, and of course my hyperallergic body has to cause trouble. I was using restasis and early on I got kind of stuffed up nose when I used it. Flonase took care of that, its a common side effect I guess, it was listed on the insert. So no big deal. Anyway, last time I used it, my sinuses got stuffed up as usual, and my doc would not write me a script for more flonase, though she said she would. So anyway, I started getting a really bad headache. Then it was crushingly bad, and I had neck pain too. I could stand light and sound, so it wasn't a migraine. My husband put his hand on my head and I was burning up with fever. I had been taking tylenol and a baby aspirin to get rid of the headache. He took my temp and it was 101 on tylenol. Then, as the drug wore off, the fever and headache went away.
I have never had a reaction like that, but have been troubled with big painful styes inside my eye socket and now I think it may have been from the restasis.
I thought this info might be good to look out for. I never suspected the sinusitis to progress to something worse. Now I'm back to drops. I wonder if this means I'm allergic to cyclosporin completely or that I have some kind of infection that flares up due to the immunosuppression from the restasis. The sad thnig is that the restasis helped me fromthe first dose, which is unusual.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids